RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 1(403), Pages 185–186 (Mi umn9464)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the relationship between rectangular convergence and spherical convergence of multiple Haar series

G. G. Oniani

Akaki Tsereteli State University, Kutaisi, Georgia

DOI: https://doi.org/10.4213/rm9464

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:1, 186–187

Bibliographic databases:

MSC: 42C10
Presented: А. Г. Сергеев
Accepted: 11.01.2012

Citation: G. G. Oniani, “On the relationship between rectangular convergence and spherical convergence of multiple Haar series”, Uspekhi Mat. Nauk, 67:1(403) (2012), 185–186; Russian Math. Surveys, 67:1 (2012), 186–187

Citation in format AMSBIB
\Bibitem{Oni12}
\by G.~G.~Oniani
\paper On the relationship between rectangular convergence and spherical convergence of multiple Haar series
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 1(403)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9464}
\crossref{https://doi.org/10.4213/rm9464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961474}
\zmath{https://zbmath.org/?q=an:1247.42023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..186O}
\elib{http://elibrary.ru/item.asp?id=20423444}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 1
\pages 186--187
\crossref{https://doi.org/10.1070/RM2012v067n01ABEH004783}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303447100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860844742}


Linking options:
  • http://mi.mathnet.ru/eng/umn9464
  • https://doi.org/10.4213/rm9464
  • http://mi.mathnet.ru/eng/umn/v67/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Oniani, “On the convergence of multiple Haar series”, Izv. Math., 78:1 (2014), 90–105  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:338
    Full text:96
    References:47
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019